# SDR REXA2016120302343

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,561 hours, 18,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR TRACK LIGHTING ROWS 9-13, INOP. REMOVED AND REPLACED NR 4 INVERTER P/N ON/OFF 5925-7 IAW AMM 33-51-07.
